Open Access
Research Article·pp. 757–766·Vol. 29, Issue 4Apr 2026
Ahmad Jamal Almansour, Ali Tavakoli
Published Online: 31 May 2025DOI: 10.47974/JIM-2068 In this paper: One of the methods for image inpainting is using parabolic partial differentia equations (PDEs). These equations model the image inpainting problem as a diffusion process, where the pixel values diffu...
Open Access
Research Article·pp. 767–781·Vol. 29, Issue 4Apr 2026
Nadjet Hala, Maroua Meneceur, Said Beloul
Published Online: 27 Mar 2026DOI: 10.47974/JIM-2092 In this paper: This study addresses the existence of solutions for a Caputo-Hadamard boundary value problem involving differential inclusions with nonlocal integral boundary conditions. The approach used in establis...
Open Access
Research Article·pp. 783–792·Vol. 29, Issue 4Apr 2026
Radouane Azennar, Khalid El Hajioui
Published Online: 19 Dec 2025DOI: 10.47974/JIM-2163 In this paper: The objective of this paper is to propose a didactic study and the possibility of teaching the results of the conformable fractional derivative given by [7] and specifying the advantages and disadvant...
Open Access
Research Article·pp. 793–807·Vol. 29, Issue 4Apr 2026
D.D. PAWAR, R. D. Kadam, Wagdi F. S. Ahmed
Published Online: 07 Nov 2025DOI: 10.47974/JIM-2220 In this paper: This article introduces an expansion of the triple Shehu transformation concept, extending it to the fourth order. Our approach begins by establishing the theoretical framework for these extended Sheh...
Open Access
Research Article·pp. 809–823·Vol. 29, Issue 4Apr 2026
Amal Aloui, Mustapha Rachidi
Published Online: 17 Jan 2026DOI: 10.47974/JIM-2229 In this paper: In this paper we explore a numerical approach of the powers of doubly Leslie matrices, through the Fibonacci-Horner method and also using a determinantal form. Two algorithms for computing the entries...
Open Access
Research Article·pp. 825–840·Vol. 29, Issue 4Apr 2026
Feyisa Edosa Merga, Gemechis File Duressa, Vishnu Narayan Mishra, Laxmi Mishra
Published Online: 22 Jan 2026DOI: 10.47974/JIM-2269 In this paper: This work focuses on the numerical solution of a singularly perturbed time-fractional parabolic delay reaction-diffusion problem using a fitted B-spline collocation technique. Applying the Caputo frac...
Open Access
Research Article·pp. 841–859·Vol. 29, Issue 4Apr 2026
Amazigh Zehnati, Fouad Maouche, Fatah Bouhmila
Published Online: 06 Feb 2026DOI: 10.47974/JIM-2280 In this paper: In this work, we propose a method for solving a linear inverse problem where the operator depends on an unknown parameter. Our approach involves approximating the exact solution using a stochastic ite...
Open Access
Research Article·pp. 861–873·Vol. 29, Issue 4Apr 2026
Nurbol Koshkarbayev
Published Online: 24 Mar 2026DOI: 10.47974/JIM-2324 In this paper: We consider the Korteweg–de Vries equation posed on a spatial interval whose endpoints evolve in time. The spatial discretization is carried out by a Galerkin finite-element formulation based on B-spl...
Open Access
Research Article·pp. 875–890·Vol. 29, Issue 4Apr 2026
Wided Gouadri, Mohamed Ali Hammami
Published Online: 22 Jan 2026DOI: 10.47974/JIM-2338 In this paper: New, easily verifiable criteria for the global exponential stability (GES) and the global practical exponential stability (PGES) of generalized Cohen–Grossberg neural networks with time-varying delays...
Open Access
Research Article·pp. 891–908·Vol. 29, Issue 4Apr 2026
Vembakam Manjula, R. Bhuvana Vijaya
Published Online: 23 Mar 2026DOI: 10.47974/JIM-2346 In this paper: The aim of this work is to investigate the movement of the tangent hyperbolic hybrid nanofluid across a nonlinear elastic surface under the influence of various parameters including thermal radiation...
Open Access
Research Article·pp. 909–925·Vol. 29, Issue 4Apr 2026
Bhaven V. Zala, Jyotindra C. Prajapati
Published Online: 07 Apr 2026DOI: 10.47974/JIM-2380 In this paper: In this paper, we have demonstrated several results for the Wright functions. We studied some basic properties, successive differentiation recurrence relations, various types of integral representatio...
Open Access
Research Article·pp. 927–935·Vol. 29, Issue 4Apr 2026
Dilmi Mustapha
Published Online: 13 Feb 2026DOI: 10.47974/JIM-2381 In this paper: This work focus on the application of the polynomial touchard and gegenbauer with the Galerkin method, to a specific type of integro-differential equations, as discussed for example in [1, 2, 4, 6, 7]...
Open Access
Research Article·pp. 937–956·Vol. 29, Issue 4Apr 2026
Siriluk Donganont, Mana Donganont
Published Online: 06 Apr 2026DOI: 10.47974/JIM-2398 In this paper: The paper investigates the problem of achieving scaled consensus within a finite time in edge dynamics of hybrid multi-agent systems over undirected and directed networks. The main challenge lies in a...
Open Access
Research Article·pp. 957–973·Vol. 29, Issue 4Apr 2026
Manas Kumar Giri, K. Raghavendar
Published Online: 01 Apr 2026DOI: 10.47974/JIM-2407 In this paper: This paper presents a comprehensive investigation of integral operators generated by generalized distribution series. The main aim is to derive sufficient conditions for the parameters of these operat...
Open Access
Research Article·pp. 975–986·Vol. 29, Issue 4Apr 2026
N. Kalaivani, S. Sithsabesan
Published Online: 09 Apr 2026DOI: 10.47974/JIM-2411 In this paper: Main focus of this paper is to introduce fixed point (FP) results in the context of fuzzy partial metric spaces (FPMS). Using control operations, we initiate recent contractive conditions and demonstr...
Open Access
Research Article·pp. 987–1000·Vol. 29, Issue 4Apr 2026
Ahmad Umar Abubakar, E. Chandrasekaran
Published Online: 09 Apr 2026DOI: 10.47974/JIM-2412 In this paper: This paper introduced a new variable step-size hybrid block scheme for the numerical solution of ordinary differential equations (ODEs). Some classes of differential equations encounter reduced accura...
Open Access
Research Article·pp. 1001–1007·Vol. 29, Issue 4Apr 2026
Sonia Sharma, Harish Nagar
Published Online: 21 Mar 2026DOI: 10.47974/JIM-2471 In this paper: This work innovatively solves the porous medium equation for the first time by using what is now called the “SEE transform.” This newly devised integral transform is employed in tandem with the homoto...
Open Access
Research Article·pp. 1009–1016·Vol. 29, Issue 4Apr 2026
Mohammed Abu-Saleem
Published Online: 01 Apr 2026DOI: 10.47974/JIM-2473 In this paper: In this article, we introduce the topological folding of some operations in a special family of knots and their homology groups. We obtain the relationship between the topological folding in the homol...
Open Access
Research Article·pp. 1017–1022·Vol. 29, Issue 4Apr 2026
Ranen M. Sulaimin, Basim A. Hassan
Published Online: 09 Apr 2026DOI: 10.47974/JIM-2565 In this paper: Utilizing strategies based on conjugate gradients and carefully choosing a suitable coefficient conjugate might lead to the production of exceptional outcomes. In this work, a modified version of the...
Open Access
Research Article·pp. 1023–1031·Vol. 29, Issue 4Apr 2026
Sunil Kumar Agarwal, Yogesh Kumar Gupta, Pankaj Dadheech
Published Online: 09 Apr 2026DOI: 10.47974/JIM-2572 In this paper: Many diseases exist worldwide. Among them, a brain tumour is the most dangerous and critical disease for human survival. Early detection of this abnormality is essential for effective patient treatmen...
Open Access
Research Article·pp. 1033–1044·Vol. 29, Issue 4Apr 2026
Gayathri Ananthakrishnan, Hayder M. A. Ghanimi, Kolluru Suresh Babu, Anilambica Kata, Gunaganti Sravanthi, Aseel Smerat, Sudhakar Sengan, Pankaj Dadheech
Published Online: 09 Apr 2026DOI: 10.47974/JIM-2573 In this paper: Conventional mathematical models and data-driven deep learning (DL) methods are both tested for Human Decision-Making (HDM) in Complex Sequential Tasks (CST). These methods include complicated cogniti...
Open Access
Research Article·pp. 1045–1055·Vol. 29, Issue 4Apr 2026
L. V. Arun Shalin, Hayder M. Ali, Saleh Ali Alomari, T. Santhi Sri, G. Sivakumar, Aseel Smerat, Sudhakar Sengan, Pankaj Dadheech
Published Online: 09 Apr 2026DOI: 10.47974/JIM-2574 In this paper: Complex, non-linear human connections contribute to the significant impact that the inherently unpredictable nature of environmental factors (EF) has on the behavior of environmental populations. To f...